# SDR AALA202001069031

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 56,804 hours, 23,669 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132507
- Part serial: 19727
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NO. 2 TIRE BLOWN UPON LANDING ON RUNWAY 18L. DAMAGE TO THE LEFT INBOARD FLAP AND TRAILING EDGE PANEL. REMOVED AND REPLACED NO.2 TIRE ASSY.(NO.1 TIRE ASSY ALSO REPLACED PRECAUTIONARY) IAW AMM 32-45-11 AND PERFORMED A TIRE BURST INSPECTION IAW AMM 05-50-54-210-801. SEE EA NO.301811 FOR FINDINGS. DAMAGED TO FLAP AND T/E PANEL REPAIRED ON LP 39108589.
